# SDR SWAA2021042758425

- Difficulty date: March 20, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB REMOVABLE L/E 341B #4 RIB IS CRACKED / REMOVED AND REPLACED #4 RIB ON R/H HORIZONTAL STAB REMOVABLE L/E IAW SRM 51-40-02-0G-0 PARA 4 AND DWG. #186A1001 REV.B.
